A Note on Sufficiency in Binary Panel Models - Sciences Po Access content directly
Journal Articles Econometrics Journal Year : 2017

A Note on Sufficiency in Binary Panel Models

Abstract

Consider estimating the slope coefficients of a fixed‐effect binary‐choice model from two‐period panel data. Two approaches to semiparametric estimation at the regular parametric rate have been proposed: one is based on a sufficiency requirement, and the other is based on a conditional‐median restriction. We show that, under standard assumptions, both conditions are equivalent.
No file

Dates and versions

hal-03945836 , version 1 (18-01-2023)

Licence

Attribution - NonCommercial - NoDerivatives

Identifiers

Cite

Koen Jochmans, Thierry Magnac. A Note on Sufficiency in Binary Panel Models. Econometrics Journal, 2017, 20 (2), pp.259-269. ⟨10.1111/ectj.12091⟩. ⟨hal-03945836⟩
28 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More